IJPAM: Volume 80, No. 5 (2012)

SUPRA $D-$SETS AND ASSOCIATED SEPARATION AXIOMS

Jamal M. Mustafa$^1$, Hamzeh A. Qoqazeh$^2$
$^{1,2}$Department of Mathematics
Al Al-Bayt University
Mafraq, JORDAN


Abstract. In this paper, we introduce and investigate some weak separation axioms by using the notion of supra open sets. We study the relationships between these new separation axioms and their relationships with some other properties.

Received: June 7, 2012

AMS Subject Classification: 54D10

Key Words and Phrases: supra open sets, supra $T_{i}$ spaces (i=0,1,2), supra $D_{i}$ spaces (i=0,1,2)

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 5